Global Existence and Regularity for the Active Liquid Crystal System

Author: 

Chen, G
Majumdar, A
Wang, D
Zhang, R

Publication Date: 

10 July 2018

Journal: 

SIAM Journal on Mathematical Analysis

Last Updated: 

2019-04-26T19:05:53.38+01:00

Issue: 

4

Volume: 

50

DOI: 

10.1137/17M1156897

page: 

3632-3675

abstract: 

In this paper, we study the active hydrodynamics, described in the -tensor
liquid crystal framework. We prove the existence of global weak solutions in dimension two and three, with suitable initial data. By using Littlewood-Paley decomposition, we also get the higher regularity of the weak solutions and the uniqueness of weak-strong solutions in dimension two.

Symplectic id: 

544841

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article